Help Lyn Lozada vs. Lymphoma

Update posted by Ednalyn Lozada On Aug 11, 2018

August 2018

After 8 chemotherapy sessions and difficult side effects, my doctor decided to let me rest for 8 weeks until a PET scan is performed on me in order to monitor my progress and to determine the next procedure I need to take.August 3, 2018

Within those sessions I experienced chemotherapy-related side effects such as headache, bloating, diarrhea, nausea, and vomiting. I had MRI and EEG done on my head to rule out metastasis and brain poisoning. I was admitted to the hospital because of severe diarrhea, thus, slightly postponing my 6th chemotherapy schedule. My 7th dose went on missing a chemotherapy drug because of supply shortage. Thank God I overcame these obstacles.

I will need to regain my health by resting more, eating healthier, worrying less and praying even more before undergoing the expensive PET scan. I hope for a favorable result. So help me, God.

Add a Comment

Update posted by Ednalyn Lozada On Jul 12, 2018

I had nausea and vomiting almost immediately after the 5th dose, and then diarrhea a week after. My supposed schedule for the 6th dose was on the 4th of July, but because of my dehydration I was brought to the ER and was hooked up to the IV dextrose. My chemo took place in the ER on July 5 and was discharged the day after.

I still experience fullness and slow digestion with occasional nausea and vomiting. Chemotherapy has been damaging my good cells as well. My doctor prescribed pain management meds so I can tide through these nasty side effects.

Add a Comment

Update posted by Ednalyn Lozada On Apr 30, 2018

Update on Treatments Done

Dose 1: April 15 | Dose 2: April 30 | Dose 3: May 15 | Dose 4: May 30 | Dose 5: June 20 | Dose 6: July 5 | Dose 7: July 19 | Dose 8: August 2

Still having mild headache coming into today's session. 2nd dose, April 30. But my itching lessened and lymph nodes on my right neck shrunk.

This was my first chemo dose on April 15. Experience was fine here. But the slew of pain and discomfort came 2 days after. Chest pain, cold and hot feeling, sore feeling on the arm of injection site, headache, and nausea. But I became OK coming into the 2nd session.


Add a Comment

photo

Thank you for sharing your funds with me, Sir. I appreciate it so much. I will strive harder to get better. More blessings to come to you.

Ednalyn Lozada

Posted On Jul 12, 2018

photo

Anonymous

Backed On Jul 11, 2018 Amount Hidden

photo

Thank you for your generosity. God bless your kind heart.

Ednalyn Lozada

Posted On Apr 30, 2018

photo

Anonymous

Backed On Apr 30, 2018 Amount Hidden

Add a Comment

photo

Ednalyn Lozada

Campaign Owner

send a message

No Followers Just Yet...

Not Ready to Donate?

Did you know a 10 second Facebook share raises an average of ₱25?

Share on